On proper accretive extensions of positive linear relations

Authors

  • Yu. M. Arlinsky

Abstract

A linear relation S is called a proper extension of a symmetric linear relation S if S ⊂ S ⊂ S*. As is well known, an arbitrary dissipative extension of a symmetric linear relation is proper. In the present paper, we establish criteria for an accretive extension of a given positive symmetric linear relation to be proper.

Published

25.06.1995

Issue

Section

Research articles

How to Cite

Arlinsky, Yu. M. “On Proper Accretive Extensions of Positive Linear Relations”. Ukrains’kyi Matematychnyi Zhurnal, vol. 47, no. 6, June 1995, pp. 723–730, https://umj.imath.kiev.ua/index.php/umj/article/view/5464.